# SDR 03268303

- Difficulty date: September 25, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- Aircraft time: 24,361 hours, 24,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8GS00599705
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RT EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY EXIT SIGN BULB.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
